IDEAS home Printed from https://ideas.repec.org/
MyIDEAS: Login to save this paper or follow this series

Estimation Methods for Duration Models

  • Brian P. McCall

    ()

  • John J. McCall

    ()

This paper is a selected overview of econometric methods for duration models and will appear in the forthcoming book The Economics of Search by the authors. The focus of the paper is on martingale methods for continuous time data and general methods for the analysis of discretetime data including multi-spell models and general life-history models.

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.

File URL: http://www.legacy-irc.csom.umn.edu/RePEC/hrr/papers/0205.pdf
Download Restriction: no

Paper provided by Human Resources and Labor Studies, University of Minnesota (Twin Cities Campus) in its series Working Papers with number 0205.

as
in new window

Length:
Date of creation:
Date of revision:
Handle: RePEc:hrr:papers:0205
Contact details of provider: Postal: 3-300 Carlson School of Management, 321 19th Avenue South, Minneapolis, MN 55455-0438
Phone: (612) 624-2500
Fax: (612) 624-8360
Web page: http://www.chrls.csom.umn.edu/
Email:


More information through EDIRC

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:

as in new window
  1. McCall, Brian P., 1994. "Specification diagnostics for duration models : A martingale approach," Journal of Econometrics, Elsevier, vol. 60(1-2), pages 293-312.
  2. Kiefer, Nicholas M, 1988. "Economic Duration Data and Hazard Functions," Journal of Economic Literature, American Economic Association, vol. 26(2), pages 646-79, June.
  3. Meyer, Bruce D, 1990. "Unemployment Insurance and Unemployment Spells," Econometrica, Econometric Society, vol. 58(4), pages 757-82, July.
  4. Heckman, James & Singer, Burton, 1984. "A Method for Minimizing the Impact of Distributional Assumptions in Econometric Models for Duration Data," Econometrica, Econometric Society, vol. 52(2), pages 271-320, March.
Full references (including those not matched with items on IDEAS)

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

When requesting a correction, please mention this item's handle: RePEc:hrr:papers:0205. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Mary Helen Walker)

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.

This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.